# SDR CA100621005

- Difficulty date: June 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Curtis C46FAIRLIFT
- Aircraft time: 30,932 hours
- Engine: Pwa CA18
- Propeller: Hamstd 23E50
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Condition: Broken
- Location: Nr 14 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

ENGINE WAS DIAGNOSED AND IT WAS DISCOVERED THAT THE NR 14 CYLINDER ASSY AND A BROKEN PISTON CAUSING THE SHAKING AND PRESSURIZATION OF THE POWER SECTION CRANKCASE.
